# SDR FDEA201808172066

- Difficulty date: August 17, 2018
- Submitted: August 17, 2018
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 79,702 hours, 19,166 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sleeve
- Part number: AYG7185503
- Condition: Damaged
- Location: Nr 9 Brake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A POSTFLIGHT INSPECTION,  FOUND THE NR 9 BRAKE WAS COMING APART.   THE AXLE SLEEVE WAS CRACKED AT THE LOCKING TAB AND THE BRAKE WAS COMING APART AT THE OUTER DISC,  DAMAGED THE WHEEL ASSY.  THE AXLE SLEEVE WAW REMOVED IAW AMM 32-15-00-4.   THE BRAKE AND TIRE IS REMOVED IAW AMM 32-41-01-4, AND 32-43-20-4.
